# SDR AU010353

- Difficulty date: April 13, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bnorm BN2A8
- Engine: Lyc O540E4C5
- Propeller: Hartzl HCC2YK2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Gear
- Part number: L2363440A
- Condition: Failed
- Location: Engine Crank
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) CRANKSHAFT DRIVE GEAR FAILED.
